# SDR ANCF2015121101

- Difficulty date: December 11, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N595EL
- Make and model: Airbus A318-111
- Aircraft serial: 2394
- Aircraft time: 3,020,814 hours, 21,789 cycles
- Engine: Cfmint CFM565B9P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B
- Part serial: 577194
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 2,654,214 hours, 19,697 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R, Y
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT, ENG 1 FAIL, ENG 1 STALL & ENG 1 SHUTDOWN.  REPLACE ENG 1 IN PROGRESS.  ENG PN CFM56-5B, SN 577194, TSN 26542 141, CSN 19697. REMAINING TIME IN ORDER TO GO TO THE SHOP, 303 FC.
